MAUDE Adverse Event Report: EBI, LLC. BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM; ORTHOPAK ASSEMBLY

EBI, LLC. BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM; ORTHOPAK ASSEMBLY
Model Number 1067718
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported by the patient that she experienced a cramp in her foot while treating with the orthopak device.The patient is treating her big toe.The patient rated the pain level an 8 out of 10, 10 being the highest.Usually when she turns the device off the cramps disappear.The patient stated that this discomfort began about one week after she started treating.And has been happening for about one month of treatments.The patient spoke with her foot doctor, who suggested that she contact us and had no other advice.The patient stated that she experienced pain from her foot to the calf while driving and was not treating with the device.The last time she treated before today's discomfort was yesterday before bedtime.The patient was advised to pause treatment until she had no discomfort.She can perform the time test and begin the test at 30 minutes per day for three days if she is comfortable, then add 30 minutes every 3 days.The patient agreed to call back with any issues.No further consequences have been reported at this time.
 
Event or Problem Description
It was reported by the patient that she is treating her big toe and when she treats, she has cramps in her foot that are an 8 out of 10 pain level.Usually when she turns the device off the cramps disappear.The patient stated that this discomfort began about one week after she started treating.And has been happening for about one month of treatments.The patient spoke with her foot doctor, and he suggested she call us and had no other advice.Today the patient was driving in her truck, and she had the cramps 8 out of 10 from her foot up her calf while she was not treating with the device and the last time she treated before today's discomfort was yesterday before bedtime.The patient regularly treats for two hours per day.The patient was advised to pause treatment until she had no discomfort and then perform the time test and begin the test at 30 minutes per day for three days then if she is comfortable, she can add 30 minutes every 3 days.The patient agreed to call back with any issues.No additional patient consequences/ further information has been reported.The orthopak unit was not returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer, d1: brand name, d2a: device common name, d3: manufacturer, d4: model number, d4: serial number, d4: expiration date, g1: contact office, g4: pma number, g6: type of report, h2, h8, h3, h4: device manufacture date, h5: labeled for single use.Additional information in d4, g3, h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to (b)(6) medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.

Brand Name
BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM
Common Device Name
ORTHOPAK ASSEMBLY
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key19397908
Report Number0002242816-2024-00069
Device Sequence Number12459033
Product Code LOF
UDI-Device Identifier00812301020232
UDI-Public00812301020232
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1067718
Device Catalogue Number1067718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Patient SexFemale
Patient EthnicityNon Hispanic